Depression Home > Wellbutrin and Insomnia

Wellbutrin and Insomnia: Summary

It is impossible for your healthcare provider to know whether or not you will develop insomnia while taking Wellbutrin. Also, in some cases, if a person does develop insomnia, it is challenging to know whether it is because of the condition or Wellbutrin itself. This is because insomnia is a common condition with depression.
 
If you are taking Wellbutrin and insomnia becomes a problem, make sure to talk with your healthcare provider. There are treatments that he or she may be able to recommend, including adjusting the Wellbutrin dosage or trying another medicine.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.